Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Skin darkening on hands, back and neck, face looks brighter than the rest of the body. Treatment?

hello sir i have blackness on upper open part of hands and back- neck when i have checked with Dr they said it is macular amyloidosis and there is no specific treatment,, but plz suggest me to get rid of it because my face looks brighter and hands and back-neck is black so it seems to very worst i cant wear sleeveless cloths as lower parts of hands are fair
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
as per the details u have given,
for macular amyloidosis .. there are two treatment modalities
1. avoid exposure to UV-rays mainly sunlight if u want to go outside use sun screen lotion
2. using combinations of mild steroid + keratolytic mainly salicylic acid and lactic acid preperations.
3. avoid excessive scratching of lesions- if u have itching use anti-histamines
hope this will help
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor